Scattering in the adjoint sector of the c = 1 Matrix Model

TitleScattering in the adjoint sector of the c = 1 Matrix Model
Publication TypeJournal Article
Year of Publication2009
AuthorsKarczmarek, Joanna L.
JournalJHEP
Volume0902
Pagination011
DOI10.1088/1126-6708/2009/02/011
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia